When will this end?
- 9 Oct 2005 by twighlight
I am on day 7 since my rapid tapering and I still feel like DOODIE! I caved in Wed and Thur. Wed I took 1 perc and 1/2 lortab and Thurs. I took 1 7.5 mg lortab. I am coming off 10-15 percs (10's) a day. Did me taking the pills on those two days make worse? I'm thinking this should be getting better. I have Sunday and Monday off and will be returning to work on Tues and right now I don't know how I am going to do it. I just want this over with.
What do you all think?
10 Oct 2005
call a doc in your area who is trained to dispense suboxone. i think there's a list on www.suboxone.com and for god's sake, try a 12-step meeting (NA) if you can get out of bed. it won't kill you! keep checking in and don't give up, YOU CAN DO IT! do you have someone with you who can help you out and keep an eye on you?
"to laugh often and much, to win the respect of intelligent people and the affection of children, to earn the appreciation of honest critics and endure the betrayal of false friends, to appreciate beauty, to find the best in others, to leave the world a bit better, whether by a healthy child, a garden patch... to know even one life has breathed easier because you have lived. This is to have succeeded!" -Emerson
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take levothyroxine for hyperthyroid and my dr says i dont have blockage cause my feet arent white im at my whits end can you help.
2 answers • 27 Oct 2012
I am 17 and I have been on Lutera birth control for about 9 months. At the end of January (it's now the end of February) I began my period on ...
1 answer • 5 Mar 2014
My girlfriend, who is on the pill, and I had unprotected sex twice over the course of a week. The first time was at the end of her placebo week and ...
1 answer • 15 Jan 2015
This is my first month on the pills and I would like to know if my period will end once I start taking the second package? It came when I took the ...
1 answer • 18 Jan 2015